# SDR ASAA0380081

- Difficulty date: January 13, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: S170631741
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING C-CHECK, AFT CARGO BAY AFT BULKHEAD PANEL MOUNTING STRAP ATTACH ANGLE CORRODED.  REPLACED ANGLE PER SRM 51-10-2 AND 51-30-5.  (M)
